# SDR DALA2017021301178

- Difficulty date: February 8, 2017
- Submitted: February 13, 2017
- Operation: Air carrier
- Aircraft: N363NW
- Make and model: Airbus A320-212
- Aircraft serial: 923
- Aircraft time: 56,070 hours, 25,459 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Terminal Block
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT AT ROW 28 INOPERATIVE.   FOUND THE TERMINAL BLOCK 7225VT NR 13 AT FAULT, REPLACED THE TERMINAL BLOCK.
